MAUDE Adverse Event Report: GYRUS ACMI, INC. CF RESECTOSCOPE INNER SHEATH, 25FR

GYRUS ACMI, INC. CF RESECTOSCOPE INNER SHEATH, 25FR
Model Number EIS-HCF25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company¿s mdr and complaint handling processes.Capas have been opened to manage the actions that are being taken to remediate this issue and ensure any required mdr reporting is completed.The device was returned to olympus for evaluation where service confirmed the customer's complaint.The complaint was confirmed as finding the distal tip was damaged through melting, leaving the tip with a sharp edge.No additional defect or damage was noted.A review of the device history record(dhr) found no deviations that could have caused or contributed to the reported issue.Dhrs provided do not include packaging or labeling operations.For this reason, the final manufacture date is april 2014.Based on the results of the investigation, the reported failure was most likely due to user mishandling.A definitive root cause cannot be identified.This information is addressed in the instructions for use (ifu): "keep the distal tip of any electrode, probe, laser fiber, or other ancillary device in the field of view at all times when active." (warnings #8, page 4).Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported to olympus that the tip is chipping.There was no harm or user injury reported due to the event.

Brand Name
CF RESECTOSCOPE INNER SHEATH, 25FR
Common Device Name
SHEATH
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15406733
Report Number3003790304-2022-00233
Device Sequence Number12172459
Product Code FAS
UDI-Device Identifier00821925001893
UDI-Public00821925001893
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEIS-HCF25
Device Lot NumberCT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown